Thread: Discontinue use?
10-03-2005, 10:19 AM #1
Hey gang, need your opinions. I have ran Tren for (today is day 40) a minute. I am running it alone so please dont flame that aspect. My problem is this, I have not noticed any significant gains for like 2 weeks. I feel my progress has leveled out. I am happy with results, however when a compound slows down it's magic do you pull the plug and start pct? I am considering pct instead of opening another finaplix -H cart. Any advice?
10-03-2005, 10:40 AM #2
If you are not experiencing sides go ahead for 2 more weeks, you should be good for a full 8 wk cycle. Also, add some calories, gains require nutrients too. HPTA has got to be hammered though, I would def want an aggressive pct for this cycle, maybe include HCG for the next two weeks 'til you finish if you have it.
10-03-2005, 11:30 AM #3
Thank you for the reply shortie. I eat alot, and had gained 7lbs in the first 3weeks. My libido was great for awhile and I swear I believe it was psychological. I did have probs maintaining an erection during intercourse for a week or so. I was reading all the posts I could about Tren only and felt like I HAD to exp. a drop in desire. I forgot about it after awhile and now get erections so tight I can't blink! lol. I don't know, I have had major sac shrinkage( not really an issue for me, married) makes the rest look larger in comparison. I have my pct in place and was going to stop tren for lack of gains. I take 100 mg ed I weigh 238 this morning My weight did not change much, but my body comp has though for the better. Thanks again shortie, anyone else ever pull the plug on a cycle when gains stop?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)